# SDR 08FDEA01445

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: A5724329200000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ATTACHING ANGLE FOR L/E PANEL 523 HB IS CRACKED.  FABRICATED A NEW REINFORCING PLATE IAW AIRBUS DWG 23-A-572-43292 ISSUE F.  PRIMED IAW A310 SRM 51-21-10 AND 51-23-10.   REPLACED REINFORCING PLATE IAW A310 SRM 51-40-21.
